H∞ Filter Design for Time-Delay Markovian Jump Systems

被引:0
|
作者
You, Jia [1 ]
Wang, Boyu [1 ]
Wang, Weizhi [1 ]
Karimi, Hamid Reza [1 ]
机构
[1] Purdue Univ, Sch Mech Engn, W Lafayette, IN 47907 USA
关键词
STABILITY;
D O I
暂无
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
This paper investigates the H-infinity filtering problem for discrete time-delay Markovian jump systems with application to networked control systems. To design a full-order filter which ensures the stochastic stability and a prescribed H-infinity performance level for the filtering error system, the Scaled Small Gain (SSG) Theorem is developed for stochastic systems. By employing a two-term approximation to delayed state variables, the original system is transformed into an input-output form consisting of two subsystems. Based on the developed SSG Theorem and the proposed Lyapunov-Krasovskii Functional (LKF), the scaled small gains of the subsystems are analyzed to establish a new condition for the existence of the H-infinity filters. In addition, the corresponding H-infinity filter design scheme is proposed. Finally, a numerical example is presented to demonstrate effectiveness of the designed H-infinity filters.
引用
收藏
页数:6
相关论文
共 50 条
  • [31] Non-fragile H∞ filtering for uncertain stochastic time-delay systems with Markovian jump parameters
    Chen M.
    Wang D.-B.
    Wang Z.-S.
    [J]. Xi Tong Gong Cheng Yu Dian Zi Ji Shu/Systems Engineering and Electronics, 2010, 32 (05): : 1019 - 1023
  • [32] Observer-based H∞ control for nonlinear Markovian jump systems with time-delay and input saturation
    Ma, Yuechao
    Jia, Xiaorui
    Yan, Yifang
    Liu, Deyou
    [J]. COMPUTATIONAL & APPLIED MATHEMATICS, 2018, 37 (01): : 255 - 275
  • [33] Reliable H∞ filtering for discrete time-delay Markovian jump systems with partly unknown transition probabilities
    Liu, Yisha
    Wang, Zidong
    Wang, Wei
    [J]. INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2011, 25 (06) : 554 - 570
  • [34] Exponential filtering for uncertain Markovian jump time-delay systems with nonlinear disturbances
    Wang, ZD
    Lam, J
    Liu, XH
    [J]. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS II-EXPRESS BRIEFS, 2004, 51 (05) : 262 - 268
  • [35] Model Reduction for Markovian Jump Systems with Time-Delay and Uncertain Switching Probabilities
    Zhao, Huanyu
    Chen, Qingwei
    Xu, Shengyuan
    [J]. PROCEEDINGS OF THE 48TH IEEE CONFERENCE ON DECISION AND CONTROL, 2009 HELD JOINTLY WITH THE 2009 28TH CHINESE CONTROL CONFERENCE (CDC/CCC 2009), 2009, : 6389 - 6394
  • [36] Stochastic Stabilization of Time-Delay Markovian Jump Bilinear Systems with Saturating Actuators
    Kang Yu
    Jin Huiyu
    [J]. PROCEEDINGS OF THE 27TH CHINESE CONTROL CONFERENCE, VOL 3, 2008, : 150 - 154
  • [37] Exponential stability for a class of nonlinear singular Markovian jump systems with time-delay
    Liao, Daixi
    Zhong, Shouming
    Long, Shaohua
    [J]. 2018 INTERNATIONAL SYMPOSIUM ON POWER ELECTRONICS AND CONTROL ENGINEERING (ISPECE 2018), 2019, 1187
  • [38] Robust exponential stability of uncertain singular Markovian jump time-delay systems
    Wu Z.-G.
    Su H.-Y.
    Chu J.
    [J]. Zidonghua Xuebao/ Acta Automatica Sinica, 2010, 36 (04): : 558 - 563
  • [39] Stochastic Admissibility for a Class of Nonlinear Singular Markovian Jump Systems with Time-Delay
    Long, Shaohua
    Zhong, Shouming
    [J]. MANUFACTURING ENGINEERING AND AUTOMATION II, PTS 1-3, 2012, 591-593 : 1446 - 1449
  • [40] Robust fault detection for uncertain time-delay systems with Markovian jump parameters
    Wang, Hong-Ru
    Gao, Hui-Jun
    [J]. PROCEEDINGS OF 2007 INTERNATIONAL CONFERENCE ON MACHINE LEARNING AND CYBERNETICS, VOLS 1-7, 2007, : 1066 - +